It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Vaccination & Immunization Message Board


Vaccination & Immunization Board Index


Most likely the discomfort in your shoulder and neck are due to other reasons. Sometimes if the shot is given high enough on your arm, your shoulder might hurt. Most of the pain is due to a stiff muscle when you get the shot but any pain you have should go away in a day or two at the most.
I got my shot, Tdap because whooping cough is back ( so my doc said) on Wednesday afternoon and it was very sore for the first 3 days. It hurt to move my arm, stretch it or simply pull back on my dog's leash. 30 hours after receiving the shot I started feeling pain in my joints. My fingers, wrists, knees, ankles, my neck and also my lower back hurt alot. I then started getting "flu like" symptoms and felt tired. Later the next day is when I started to feel better from those sypmtoms and the joint pain. My injection didn't hurt nor did it burn like doc said it would. It did however feel just a bit warm in that area but I never developed a lump like some experience. I don't remember having those other issues 10 years ago when I received the shot back then. I'm wondering if it was the "extra" whooping cough shot that was in there this time. I'll have to request the next shot be given to me without the whooping cough. My doctor told me her arm was sore for a week so I would give it a few days. Mine still smarts when I stretch my arm out and its Sunday. Good luck.
Yeah i still feel a bit rough but the chills have mostly cleared and the arm's still sensitive to the touch but i can move it without the constant stream of swear words that the pain brought, hopefully it will be sorted when i wake up.





All times are GMT -7. The time now is 04:30 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!